# SDR NACA20050020

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,899 hours
- Engine: Pwa R2800CB3
- Engine time: 1,156 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PF17L391125ZE
- Part serial: X318523L
- Condition: Cracked
- Location: Hyd System
- Part time: 884 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HYDRAULIC FAILURE ON APPROACH.  HAD TO USE EMERGENCY AIR BRAKE UPON LANDING.  INSPECTED AND FOUND HYDRAULIC PUMP CASE CRACKED AND TOTAL HYDRAULIC FLUID LOSS.  REPLACED NR 2 ENGINE HYDRAULIC PUMP.  LEAK AND OP CHECKED GOOD.
